# SDR AALA202309181443

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 1,760 hours, 11,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Miswired
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS NOT WORKING. REPOSITION EMERGENCY LIGHT SWITCH WIRES TO THE CORRECT POSITION. PER AMM 33-51-00.
